# SDR MASA2019111512140

- Difficulty date: November 15, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 38,734 hours, 30,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXT EMERG LIGHT INOP.	REMOVED AND REPLACED BATTERY PACK #1.
